MathSciNet Relay Station
MathSciNet bibliographic data
MR1667063 34C23 (34C37 37G20 37G25)
Zhu, Deming; Xia, Zhihong Bifurcations of heteroclinic loops. Sci. China Ser. A 41 (1998), no. 8, 837–848.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement